The Lupus Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
893 Posts
Hi

Recently I wrote a couple of threads which were related to your questions.

Here are the links which might be helpful reading.

http://www.thelupussite.com/forum/showthread.php?t=72100&page=3

http://www.thelupussite.com/forum/showthread.php?t=72807


Unfortuneately I had a side effect (lichen planus drug eruption with Mepacrine( Quinacrine).
I have heard only good things about people going on Quinacrine so I would still recommend it as I did have benefits, but sadly it didnt like me.

The Prednisolone prescribed this month for the first time in my life to help clear the aggressive lichen planus.

Its important to take it in the morning as your cortisol levels should natrually be higher in the morning and taper as the day goes on,so taking the prednisolone a sythetic cortisol in the morning makes sense.

I did notice that as time went on and the dose lowered any of the emotional side effects lessened and the benefits outweighted everything.
I made sure despite them being coated with an enteric coating , to take them right after a bowl of porridge and at the same time.
If you do feel the extra hunger that others describe ( I did not) then obviously having something healther ( spoil sport!) to snack on makes sense.

Im aware that others experiences are different to mine but I have noticed that the double edged sword with mania and irritability seem to be quite common.

Hope you get on really well with them.

P.S I walked a lot to try and stay healthy in general and couteract some side effects but Im also aware that others on here are taking them for more serious aspects of the disease and that understanding makes advise from me extremely personal and generalised.
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top